# SDR HEEA087426

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- Aircraft time: 14,019 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 80510890001
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR NOT PICKING UP OUTSIDE 1/4 MILE. TO BE SENT TO VENDOR FOR REPAIR.
